# SDR DALA2022090105892

- Difficulty date: August 29, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N540US
- Make and model: Boeing 757251
- Aircraft serial: 26487
- Aircraft time: 78,612 hours, 29,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5640 SKIN PANEL DAMAGED FROM TAIL STRIKE STA 1787 -1862 OBL. CORRECTIVE ACTION: SUMMARY SEE NR FOR ADDITIONAL INFORMATION 003-0001:0514-2001/006 00006 REPAIRED DAMAGED SKIN REF ERA 601456-14 REV A. (2385990)
